Weil-bounded operators of type (B) in H.I. spaces

Ricker Werner J.: Weil-bounded operators of type (B) in H.I. spaces. In: Acta scientiarum mathematicarum, (59) 3-4. pp. 475-488. (1994)

[thumbnail of math_059_numb_003_004_475-488.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 475-488
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38649/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 487-488.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Mar. 26. 14:57
URI: http://acta.bibl.u-szeged.hu/id/eprint/15487

Actions (login required)

View Item View Item